# SDR DALA2018022601214

- Difficulty date: February 26, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 86,831 hours, 11,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WALKAROUND, FOUND THE SKIN, STRINGER 36R LAP JOINT AT BS 1400 TAPERED SHIM CORRORDED. COMPLIED WITH ERA 566202-14.
